# SDR A6WA201040156

- Difficulty date: December 30, 2009
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JETPIPE UPPER INBD ATTACH POINT NUTPLATE BRACKET CRACKED.  REMOVED DAMAGED BRACKET, DUPLICATED SERVICEABLE BRACKET IAW CMM 78-11-00, AND INSTALLED SERVICEABLE BRACKET IAW CMM 20-42-06.
